| Model Number |
SY60WF |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Eye Injury (1845); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/29/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that during the intraocular lens (iol) implant procedure trailing haptic noted to be broken after it was implanted in the patient¿s eye.Additional information received and stated that the iol had been inserted and removed.There was no impact to the patient.
Additional Manufacturer Narrative
Additional information provided in a.4., b.2., b.5., h.6.And h.10.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information received and stated that, trailing haptic noted to be broken after lens was implanted.The incision was extended, and same style and diopter lens was implanted.